I'm soooo glad you're sick of it! I guess everybody has to get there in their own time. As for everybody elses' opinion, f*** 'em. YOU'RE what's important. Like I always say, some people choose to be ignorant. To learn different would mean they are wrong. They value their ignorance over the health and welfare of loved ones who suffer this, it's tragic. But dont let their ignorance stop you from getting help, please.
You need a Klonopin immediately. The vicodin you took last night wore off in teh middle of the night. Actually, I'm not telling you to do this, but you can take both at the same time. Panic attacks are common in BPs, I have them too, when I'm surrounded by crowds or too close to someone I don't know and can't get away. Klonopin is great for them.
Take a "chill pill" and get on the phone and FIND A darn DOCTOR! TODAY! Nothing is ever going to change Ellie. You are either up or down. There is no middle of the road, and when we think there is, we are only on the way up, or down. Face it, hon, you're sick and it isn't "all in your head".
Not sure if you mean how can you do the med thing forever, but if that's what you meant, how are you going to struggle with instability forever? I'm sure I've told you this, but are you aware that it's not only forever, it gets progressively worse?
You have a choice. Either accept the reality of the situation and deal with it, or suffer. Yes, it takes some time sometimes to find the right mix of meds, but the payoff is worth it. And yes, we are all struggling, this time of year everybody does, fall and spring. But the rest of the year is good. YOu've never been stable, you don't know what it feels like. I was exactly like you, exactly. Denial, keeping my mania, trying to appear normal. It doesn't work, period. And look what happened, I practically destroyed my life. Don't wait for other people to "approve" you to get better. You are always talking about being strong, yet you are not strong, because you depend on other people's attitudes to rule whether YOU get help or not, meanwhile complaining and suffering all the while. Sorry to be blunt, but when we're sick, we don't make sense, can't see what is happening.
You dont have to keep dealing with your episodes. None of us that take meds are screaming at people at home. Trying to hide from the world. It is never picture perfect, but it's a darn site better than what you're feeling.
I don't know how much plainer we can put it. You have a choice. You CAN afford it if it's important, you just have to cut back on something, dare I say computer games???
You take pain pills for your aches and pains. Klonopin for your anxiety. Yet, you think you're weak if you take meds for your very serious mental illness? WTF!? Pill are pills, regardless of what they are for. Just take your meds and this time STICK with it! yes, you will lose your high, but at best it's a couple of days every once in a while of truly feeling good, otherwise you're angry, out of control, can't handle every day stresses, yelling at your kids, they deserve better and so do you. You will see ALLL of this when you get stable, but you never will know how good it feels unless you do it.
I'm glad you're going to see a doc, but I really wish you would see a pdoc, they are just better with reluctant BPs. And yes, it has beaten you, it always will, every time. You cannot control the moods, no matter what you do on your own.
I hope I havent pissed you off, you know I'm blunt, I did try to be easy, trust me, lol. Just realize how very serious this is, it's your life and your childrens, too.
BP brings new meaning to Life's Little Ups and Downs
I'm glad you had some success with Abilify; I also have the panic and paranoia in public, and god forbid a crowd! No way, jose. I could take Klonopin, but I don't like the way it makes me feel, too numbing.
My pdoc gave me Abilify to take with my current regime last week, but I took 5 mg at bedtime and woke up in a bad mixed episode, the worst ever. plus, I was throwing my guts up all day. Not for me, thank you. Just goes to show you how everybody is differet, huh.
You already apologized and it's ok, hon. I'm no different when I'm in those moods, I get hurt so easy it's not funny. Even when I'm in a GOOD mood, how messed up is that? And, FYI I think not keeping friends should be on the symptoms lists, too. I'm no different!
Important thing is you do it this time, I promise you will feel better.
You're right, your well being is more important than your, er, part time marriage. I just still can't understand how anybody could be so cold. I;d dump him for sure because you are going to need support, not ridicule. I'm just afraid that when you get on meds if you start getting low he will be on your ass about that and you'll stop them again. Can you promise us you wont let him control you? Just tell him when you finally do get stabilized, you will be an altogether new person that he just might love to death! I think most all of us are really beautiful, sentitive, loving caring and giving people. One thing I GUARANTEE: When you become stable, your self confidence will be much higher and you will see things for what the truly are, and you may decide to "clean house" of all the people who are damaging to you. I sure did the first time I got stable, which was when i was 25. Two weeks after starting lithium I kind of just woke up and realized I had been living with an emotionally abusive alcoholic for 3 1/2 years. I moved out the following week and washed my hands of him. Of course it was hard, any break up is, but I was sooooooo much happier not to have to constantly worry about it. I didn't crash that time at all. But, I was tired on it, and was working full time to support myself (no roommate) and enrolled in full time school, from 5:30 to 10:00 p.m. every single night of the week, with commuting I obvously couldn't get very much sleep, so I stopped it. Shoudln't have, went back to sleeping with one of the instructors, a couple of classmates, one was 18 (I was 27) lol and that's about all the bad stuff I did at that time, but finished school at the top of my class and started my career. A year later I met Paul, and thouught thank god I left, otherwise I would still be in that miserable, going nowhere realtionship and I wouldn't have him.
anyhoo, the rest is history as you know I went on to do very bad things before Paul threated to leave 10 years later unless I got and stayed on meds. So I did.
Just think about your quality of life as it is now. It could be better, just try it, you have to give it some time to get the reward, but it's waiting for you, like the proverbial light at the end of the tunnel.
God, Ellie, that last sentence made me cry. I hope you mean it and continue to mean it, as long as you try, I will defo be here for ya, and everybody else will too.
I almost fainted when you said your hubby wants to back on meds and offered a second job. I sincerely hope he means that. maybe he wants to see who you really are, because he really never has. It sounds like he does care, at least a little. Sometimes, when you've been together so long and it's been nothing but strife, which most of your history has been, people drift apart, of course and become jaded towards each other. But if there is just a hint of caring, take advantage of it. If you're just hypo, and not having psychotic episodes (hearing voices, seeing shadows, thinking you have special powers or connections with god, etc), then maybe your crash won't be bad. Hell, the first time I went on lithium I didn't crash at all! I was psychotic when they put me on meds this last time, so maybe that's why it was soooooo bad.
anyway, don't panic, it'll end if you do, anyway, of course. No BP stays in that state forever. Ask the doc for some Lamictal to help keep you from going too low, it's a lifesaver. (No SSRIs, tho, it will totally defeat the purpose, esp since you are always "up"!). I know I sound like a broken record, lol.
It's too bad you put up with that miserable, pathetic excuse for a human being. I believe any man that abuses a woman, either emotionally or physically is the lowest form of life. I don't care what their "good" traits are, it doesn't even come CLOSE to making up for their torture of another human being. That's all I will say about that.
I do understand you had a bad experience with a pdoc but that is ONE out of millions!!!!!!! Personally I have never seen a BP medicated wtih anything but a stabilizer and possibly and AD to begin. the other symptoms are treated as they arise. Please see a pdoc. keep your appt Sat; you need to start asap, but then make an appt. Don't worry about hurting anybody's feelings, it's YOUR health. Would you go to a GP family doc if you had heart disease? Kidney failure? Cancer? No. BP is a very serious and life threatening disease. We are also too compicated and change too often, we need constant adjustments and you will probably need additions or changes in meds to start with. pdocs are required to be up on the latest treatments to keep their licenses current; GPs don't go to psych conferences, or even have time to read up on mental issues, that's not where their training is. I worked internal med for 9 years for a number of them, they get their CEUs from going to the latest pharmaceutical reps presentations, and they aren't for psych. A couple of other seminars about internal med things, but never psych. Plain depression, ok, but not BP or schitzophrenia; they are the 2 hardest to treat. Please just consider it, OK?
Thanks for writing back, hon, I am very very proud of you!